# SDR DL73G040331

- Difficulty date: April 12, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 40,343 hours, 20,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE UPPER CAP OF THE BS 986.5 FLOORBEAM.  UPPER CAP REMOVED AND NEW SECTION SPLICED IN PER ERA 089197-14.
